# SDR GTIA2024101838458

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 22,677 hours, 10,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR  ASSIT BOTTLE REQ  SVC-SVCD  R-2  DOOR  ASSIST  BOTTLE IAW  AMM 52-10-00
